Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- 2018
- Veröffentlicht
Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise
Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, in: Mathematical Methods in the Applied Sciences. S. 1-20 20 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, in: Advances in Differential Equations. Vol 24, 3/4, S. 185-228Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, B. P. W., 2018, in: Brazilian Journal of Probability and Statistics. 32, 2, S. 250-274 24 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, in: Journal of computational and applied mathematics. 343.2018, 1 December, S. 250-274 25 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximations of nonlinear stochastic partial differential equations appearing in fluid dynamics
Randrianasolo, T. A., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
On certain multiples of Littlewood and Newman polynomials
Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, in: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, S. 1491-1501 11 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On Littlewood and Newman polynomial multiples of Borwein polynomials
Drungilas, P., Jankauskas, J. & Šiurys, J., 2018, in: Mathematics of computation. 87.2018, 311, S. 1523-1541 19 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- 2017
- Veröffentlicht
Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms
Seifter, N. & Trofimov, V. I., 2 Dez. 2017, in: Izvestija Rossijskoj Akademii Nauk. Serija matematičeskaja . 81.2017, 1, S. 137-155 19 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Distinguishing Cartesian Products of Countable Graphs
Estaji, E., Imrich, W., Kalinowski, R., Pilsniak, M. & Tucker, T., 1 Dez. 2017, in: Discussiones mathematicae / Graph theory. 37.2017, 1, S. 155-164 10 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Symmetry breaking in graphs
Imrich, W., 1 Nov. 2017, in: Notices of the South African Mathematical Society. 2017, ???Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung